Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
December 11, 1999

Insulin

Question from India:

My 14 year old daughter has had diabetes for 7 years. Her weight is 48 kg. Her dose was 80 units before. Last month, her doctor advised me she is in a vicious cycle. I decreased the dose to 60 units. For three days, her blood glucose remained in control, but now it goes high in the evening and morning. I give her 15 Actrapid and 8 Monotard at morning, 16 Actrapid at noon, 10 Actrapid and 9 Monotard at evening.

Answer:

I’m sorry, but we are not really in a position to give dose change advice. You need to take your daughter’s record book to her diabetes doctor to discuss them. However, you do seem to be on the right lines. Another thing to consider is the quality of your insulin. It is a good idea to try to use the same make as much as possible to avoid variability.

KJR